Texas, 2025High Wind in Texas, March 3 to 4, 2025
March 3 to 4, 2025 · NWS AMA · 29 events in 18 counties and zones
A strong upper level storm system first brought strong and gusty southwest to westerly winds on Monday the 3rd. Then, on the back side of the system a front with strong and gusty northerly winds to the combined OK/TX Panhandles.
Every event with a place to put it; 29 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $18,000
- Crop damage
- None recorded
- Events
- 29
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A strong upper level storm system first brought strong and gusty southwest to westerly winds on Monday the 3rd. Then, on the back side of the system a front with strong and gusty northerly winds to the combined OK/TX Panhandles. On Monday, the strongest wind gusts in excess of 58 mph were confined to the central to western Texas Panhandle. The highest wind gust measured was 69 mph around Dalhart, TX. Also, westerly winds helped to feed extra dry air into the combined Panhandles. With the dormant grasses and high winds along with dry air, Monday became a high fire danger day. Fortunately very few fires broke out. The most notable fire was located just southeast of Pampa, TX when the eastern TX Panhandle saw drier air move in with winds continuing to be breezy and gusty after dark.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before the first event at Mar 3, 11:53 AM CST, 3 hours 39 minutes earlier. Its key messages:
- Issued at 357 AM CST Mon Mar 3 2025
- Dry and windy conditions will create widespread critical fire weather conditions, with extreme Fire Weather conditions expected in the southwest Panhandle.
- Widespread strong, damaging winds are expected Tomorrow behind a cold front, with low potential for wind gusts to exceed 70 mph.
Area forecast discussion, Mar 3, 11:53 AM CST, 3 hours 39 minutes before
Area Forecast Discussion
National Weather Service Amarillo TX
1153 AM CST Mon Mar 3 2025
...New AVIATION...
.KEY MESSAGES...
Issued at 357 AM CST Mon Mar 3 2025
- Dry and windy conditions will create widespread critical fire
weather conditions, with extreme Fire Weather conditions
expected in the southwest Panhandle.
- Widespread strong, damaging winds are expected Tomorrow behind a
cold front, with low potential for wind gusts to exceed 70 mph.
&&
.SHORT TERM ...
(Today through Tuesday night)
Issued at 357 AM CST Mon Mar 3 2025
It's going to be flat out windy today and especially tomorrow,
even for Panhandle standards. The upper level low responsible for
the blustery conditions to come is currently approaching the
Colorado Plateau, sending ~100kt 500mb flow over the western High
Plains today. While the tightening sfc pressure gradient supports
25-35 mph southwest sustained winds, placement under the right-
exit region of the upper to mid-level jet streak should provide
the downward momentum necessary to mix down 50-60 mph gusts across
the western Panhandles later this afternoon. However, if cloud
cover lingers longer than anticipated and mixing isn't quite as
deep, wind gusts may only top out in the 40-50 mph range. After
fog dissipates later this morning, these arid winds will usher in
single digit to near zero dew pts, allowing relative humidity
values to plummet below 10% for most areas on the Caprock. This
combination of dry and windy conditions will unfortunately lead to
high-end critical fire weather danger today.
Winds stay breezy at 15-25 mph overnight thanks to the persistent
low-level jet, but higher gusts should temporarily subside. A far
stronger surge of winds arrives Tuesday morning with a cold
frontal passage. Rapid pressure rises behind the front will
produce 35-45 mph sustained northwest winds, while a sting jet off
the lee of the Rockies will further enhance damaging wind gust
potential. Latest runs of the HRRR paint a concerning picture of
the high-end potential tomorrow, suggesting gusts up to 75-80 mph
can't be ruled out. Even with cooler temperatures and cloud cover
expected, forecast soundings depict steep enough lapse rates to
transport at least 60 mph wind gusts to the sfc throughout much of
the day (50-90% probabilities for 60 mph gusts across the northern
Panhandles).
In conjunction with the winds, a plume of mid-level moisture with
the front may produce spotty areas of light precipitation.
Marginal temperature profiles favor mostly rain, although stronger
CAA would pose the potential for some light snow to mix in at
times. Any accumulations of rain or even snow will be of little to
no consequence in terms of meaningful moisture. However, this
light precip is what lends confidence in high wind gusts despite
the cooler temperatures, as it will help mix stronger winds when
it falls through drier air near the sfc. Whether the precip
develops or not, there will still be a low chance (10-20%) for
gusts to exceed 70 mph.
Winds finally relent overnight as the upper level low exits to the
northeast, allowing the pressure gradient to loosen and mixing of
higher gusts to gradually end. Moisture will vacate the region as
well, and overnight lows will cool into the 20s by Wednesday
morning.
Harrel
&&
.LONG TERM ...
(Wednesday through Sunday)
Issued at 357 AM CST Mon Mar 3 2025
Ridging aloft takes over the synoptic pattern Wed-Thu in the wake
of Tuesday's prolific wind producer, leading to a brief warming
trend with highs in the 60s. Upper level southwest flow will
increase through Friday as we sit south of a passing trough,
aiding lee cyclogenesis and enhancing the sfc pressure gradient
atop the Panhandles. Breezy days will continue, especially
Thursday when there is medium confidence (40-70%) for gusts >40mph
to materialize. Long range guidance depict another trough
approaching from the Pacific Northwest this weekend, pulling a
cold front and marginally improved moisture to the region.
Ensembles have come into better agreement on the track of this
disturbance, but vary drastically on moisture content. If
precipitation is able to develop, the cooling airmass could
support a rain-snow mix on Saturday morning, but confidence
remains quite low at this time (~20% chance for measurable
precip).
Harrel
&&
.AVIATION...
(18Z TAFS)
Issued at 1142 AM CST Mon Mar 3 2025
Main aviation concerns today will be the increasing southwest
winds. Onset for the stronger winds will be mainly after 20z, to
around 01z when gusts could exceed 60 mph (~40% chance DHT, 10%
chance KGUY & KAMA). Some blowing dust may also restrict
visibility this afternoon, but confidence is low on seeing
visibility below MVFR, so have kept VFR for now. For tonight into
tomorrow, winds will briefly decrease before coming back with a
vengeance tomorrow morning as they shift to the northwest. Winds
are expected to gust over 60 mph for all sites by mid to late
morning, with max gusts possibly approaching 70mph by tomorrow
afternoon (~75% chance > 65mph at DHT, 40% chance GUY & AMA). MVFR
conditions are also expected as low clouds build in between 09z
and 15z, and some light rain possibly mixing with snow also may
lead to some brief reductions in visibility. This precip is
expected to be light in terms of amounts, with very little to no
snow accumulation. Blowing dust will be the bigger concern
tomorrow for reduced visibility, especially if precip stays under
0.1".
Ward
&&
.FIRE WEATHER...
Issued at 357 AM CST Mon Mar 3 2025
Widespread critical fire weather conditions are likely this
afternoon into the evening hours, with the potential for extreme
fire weather across the southwest TX Panhandle. 25-35 mph southwest
winds are forecast, gusting up to 60 mph across the western
Panhandles. This will help pull in very dry air from NM, dropping
relative humidity values as low as 5-10% this afternoon. RFTIs of
6-8 are looking to be more common as a result across the west,
with 3-5s further east. Fuels should have no problem being
receptive to fire starts and spread, so a Red Flag Warning has
been issued for the entire Panhandles.
Very strong winds and marginally dry conditions will provide
another opportunity for elevated to critical fire weather Tuesday,
hinging on moisture content. Minimum relative humidity values
don't look to drop much lower than 30%, making fire starts less
likely outside of the far southern Texas Panhandle. If a fire can
start though, or is already ongoing from Today, northwest winds
of 35-45 mph, gusting 60-70 mph for a large portion of the
Panhandles would aid fire growth potential.
&&
.PRELIMINARY POINT TEMPS/POPS...
Amarillo TX 36 54 29 57 / 10 60 0 0
Beaver OK 36 51 25 55 / 0 40 0 0
Boise City OK 32 48 22 53 / 50 60 0 0
Borger TX 38 55 30 59 / 10 60 0 0
Boys Ranch TX 35 56 27 60 / 40 60 0 0
Canyon TX 35 55 29 58 / 0 60 0 0
Clarendon TX 39 56 32 58 / 0 40 0 0
Dalhart TX 31 51 23 55 / 50 60 0 0
Guymon OK 34 50 25 55 / 10 60 0 0
Hereford TX 35 56 27 59 / 10 60 0 0
Lipscomb TX 38 52 29 55 / 0 40 10 0
Pampa TX 37 51 29 56 / 0 50 0 0
Shamrock TX 38 56 31 58 / 10 20 0 0
Wellington TX 39 59 33 59 / 20 20 0 0
&&
.AMA WATCHES/WARNINGS/ADVISORIES...
TX...Red Flag Warning until 9 PM CST this evening for TXZ001>020-317.
High Wind Warning until 8 PM CST this evening for TXZ001-006-011-
016.
High Wind Watch from Tuesday morning through Tuesday afternoon
for TXZ001>020-317.
Wind Advisory until 7 PM CST this evening for TXZ002-007-012-017.
OK...Red Flag Warning until 9 PM CST this evening for OKZ001>003.
High Wind Warning until 8 PM CST this evening for OKZ001.
High Wind Watch from Tuesday morning through Tuesday afternoon
for OKZ001>003.
Wind Advisory until 7 PM CST this evening for OKZ002.
&&
SHORT TERM...07
LONG TERM....38
AVIATION...38Hazardous weather outlook, Mar 3, 4:35 AM CST, 10 hours 57 minutes before
Hazardous Weather Outlook
National Weather Service Amarillo TX
435 AM CST Mon Mar 3 2025
OKZ001>003-TXZ001>020-317-032245-
Cimarron-Texas-Beaver-Dallam-Sherman-Hansford-Ochiltree-Lipscomb-
Hartley-Moore-Hutchinson-Roberts-Hemphill-Oldham-Potter-Carson-
Gray-Wheeler-Deaf Smith-Randall-Armstrong-Donley-Collingsworth-
Palo Duro Canyon-
435 AM CST Mon Mar 3 2025
This Hazardous Weather Outlook is for the Texas and Oklahoma
Panhandles.
.DAY ONE...Today and Tonight.
The dense fog advisory continues for reduced visibility across
the combined Panhandles until 8 AM this morning.
Dry and windy conditions will create widespread critical fire
weather conditions, with extreme Fire Weather conditions possible
in the southwest Panhandle this afternoon. A Red Flag Warning has
been issued for the entire Panhandles from 11 AM to 9 PM. A High
Wind Warning is also in effect across the western Panhandles for
wind gusts up to 60 mph.
.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.
Strong damaging winds are likely on Tuesday, with low chances for
gusts to reach 75 mph. A High Wind Watch continues across the
entire Panhandles for this potential.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not anticipated at this time.
High Wind, Hartley
- When
- March 3, 3:32 PM CST to 5:31 PM CST
- Where
- Hartley forecast zone
- Measured
- 60 kt (69 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 35.840, -102.603 (the zone’s center; the record gives no point)
One ground station measured high wind gusts for approximately 2 hours. Wind gusts up to 69 mph were recorded.
High Wind, Oldham
- When
- March 3, 3:56 PM CST to 6:05 PM CST
- Where
- Oldham forecast zone
- Measured
- 57 kt (66 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 35.405, -102.603 (the zone’s center; the record gives no point)
Multiple ground stations measured high wind gusts, up to 66 mph, intermittently for approximately 2 hours.
High Wind, Dallam
- When
- March 3, 4:16 PM CST to 5:20 PM CST
- Where
- Dallam forecast zone
- Measured
- 56 kt (64 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 36.278, -102.602 (the zone’s center; the record gives no point)
Multiple high wind gusts occurred at one ground station in the county. Wind gusts up to 64 mph were recorded. The event lasted for about 1 hour.
High Wind, Moore
- When
- March 3, 4:17 PM CST to 7:20 PM CST
- Where
- Moore forecast zone
- Measured
- 52 kt (60 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 35.838, -101.893 (the zone’s center; the record gives no point)
Multiple ground stations measured high wind gusts, up to 60 mph, intermittently for approximately 3 hours.
High Wind, Randall County
- When
- March 3, 4:23 PM CST
- Where
- Randall County forecast zone
- Measured
- 50 kt (58 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 34.966, -101.897 (the zone’s center; the record gives no point)
High Wind, Deaf Smith
- When
- March 3, 4:28 PM CST to 5:49 PM CST
- Where
- Deaf Smith forecast zone
- Measured
- 52 kt (60 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 34.966, -102.605 (the zone’s center; the record gives no point)
A few high wind gusts occurred at a couple of ground stations in the county. Wind gusts up to 60 mph were recorded. The event lasted for about 1 hour.
High Wind, Potter
- When
- March 3, 4:51 PM CST to 6:53 PM CST
- Where
- Potter forecast zone
- Measured
- 56 kt (64 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 35.401, -101.894 (the zone’s center; the record gives no point)
Multiple ground stations measured high wind gusts, up to 64 mph, intermittently for approximately 2 hours.
High Wind, Carson
- When
- March 3, 5:02 PM CST to 7:06 PM CST
- Where
- Carson forecast zone
- Measured
- 56 kt (64 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 35.404, -101.354 (the zone’s center; the record gives no point)
A few high wind gusts occurred at a couple of ground stations in the county. Wind gusts up to 64 mph were recorded. The event lasted for about 2 hours.
High Wind, Hutchinson
- When
- March 3, 5:32 PM CST
- Where
- Hutchinson forecast zone
- Measured
- 52 kt (60 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 35.840, -101.355 (the zone’s center; the record gives no point)
Only one high gusts occurred within the county while the rest stayed below High Wind criteria.
High Wind, Sherman
- When
- March 3, 7:08 PM CST to 7:30 PM CST
- Where
- Sherman forecast zone
- Measured
- 51 kt (59 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 36.278, -101.893 (the zone’s center; the record gives no point)
A few high wind gusts occurred at one ground station in the county. This lasted less than 1 hour.
High Wind, Dallam
- When
- March 4, 7:41 AM CST to 3:36 PM CST
- Where
- Dallam forecast zone
- Measured
- 68 kt (78 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 36.278, -102.602 (the zone’s center; the record gives no point)
Multiple high wind gusts occurred at one ground station in the county. Wind gusts up to 78 mph were recorded. The event lasted for about 8 hour.
High Wind, Moore
- When
- March 4, 7:56 AM CST to 3:39 PM CST
- Where
- Moore forecast zone
- Measured
- 65 kt (75 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 35.838, -101.893 (the zone’s center; the record gives no point)
Multiple ground stations measured high wind gusts, up to 75 mph, somewhat continuously for approximately 7 hours.
High Wind, Hartley
- When
- March 4, 8:25 AM CST to 3:53 PM CST
- Where
- Hartley forecast zone
- Measured
- 63 kt (72 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 35.840, -102.603 (the zone’s center; the record gives no point)
Multiple ground stations measured high wind gusts, up to 73 mph, somewhat continuously for approximately 8 hours.
High Wind, Oldham
- When
- March 4, 9:10 AM CST to 11:15 AM CST
- Where
- Oldham forecast zone
- Measured
- 57 kt (66 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 35.405, -102.603 (the zone’s center; the record gives no point)
A few high wind gusts occurred at a couple of ground stations in the county. Wind gusts up to 66 mph were recorded. The event lasted for about 2 hours.
High Wind, Carson
- When
- March 4, 9:19 AM CST to 12:57 PM CST
- Where
- Carson forecast zone
- Measured
- 57 kt (66 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 35.404, -101.354 (the zone’s center; the record gives no point)
Multiple ground stations measured high wind gusts, up to 66 mph, intermittently for approximately 3 hours.
High Wind, Potter
- When
- March 4, 9:19 AM CST to 1:40 PM CST
- Where
- Potter forecast zone
- Measured
- 53 kt (61 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 35.401, -101.894 (the zone’s center; the record gives no point)
A couple of ground stations measured multiple intermittent wind gusts exceeding 58 mph with the highest gusts reaching 61 mph.
High Wind, Randall County
- When
- March 4, 9:31 AM CST to 4:24 PM CST
- Where
- Randall County forecast zone
- Measured
- 42 kt (48 mph) measured sustained
- Reported by
- Mesonet
- Coordinates
- 34.966, -101.897 (the zone’s center; the record gives no point)
Wind gusts fell shy of High Wind criteria in the county. However, sustained winds stayed above 40 mph at multiple ground stations for over 3 hours hours.
High Wind, Sherman
- When
- March 4, 10:10 AM CST to 3:51 PM CST
- Where
- Sherman forecast zone
- Measured
- 65 kt (75 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 36.278, -101.893 (the zone’s center; the record gives no point)
Multiple ground stations measured high wind gusts, up to 75 mph, somewhat continuously for approximately 6 hours.
High Wind, Armstrong
- When
- March 4, 10:34 AM CST to 1:35 PM CST
- Where
- Armstrong forecast zone
- Measured
- 50 kt (58 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 34.965, -101.357 (the zone’s center; the record gives no point)
A few high wind gusts occurred at a couple of ground stations in the county. Wind gusts up to 58 mph were recorded. The event lasted for about 3 hour.
High Wind, Gray
- When
- March 4, 11:03 AM CST to 1:31 PM CST
- Where
- Gray forecast zone
- Measured
- 57 kt (66 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 35.401, -100.813 (the zone’s center; the record gives no point)
Multiple ground stations measured high wind gusts, up to 66 mph, intermittently for approximately 2 hours.
High Wind, Hutchinson
- When
- March 4, 11:30 AM CST to 3:10 PM CST
- Where
- Hutchinson forecast zone
- Measured
- 61 kt (70 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 35.840, -101.355 (the zone’s center; the record gives no point)
Multiple ground stations measured high wind gusts, up to 70 mph, intermittently for approximately 3 1/2 hours.
High Wind, Donley
- When
- March 4, 11:53 AM CST to 4:07 PM CST
- Where
- Donley forecast zone
- Measured
- 54 kt (62 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 34.965, -100.814 (the zone’s center; the record gives no point)
Multiple ground stations measured high wind gusts, up to 62 mph, intermittently for approximately 4 hours.
High Wind, Collingsworth
- When
- March 4, 12:49 PM CST to 5:42 PM CST
- Where
- Collingsworth forecast zone
- Measured
- 62 kt (71 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 34.965, -100.270 (the zone’s center; the record gives no point)
One ground station measured high wind gusts for approximately 5 hours. Wind gusts up to 71 mph were recorded.
High Wind, Hemphill
- When
- March 4, 1:07 PM CST to 7:49 PM CST
- Where
- Hemphill forecast zone
- Measured
- 60 kt (69 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 35.838, -100.270 (the zone’s center; the record gives no point)
Multiple ground stations measured high wind gusts, up to 69 mph, intermittently for approximately 6 hours.
High Wind, Hansford
- When
- March 4, 1:15 PM CST to 5:01 PM CST
- Where
- Hansford forecast zone
- Measured
- 56 kt (64 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 36.278, -101.354 (the zone’s center; the record gives no point)
Multiple ground stations measured high wind gusts, up to 65 mph, somewhat continuously for approximately 4 hours.
High Wind, Ochiltree
- When
- March 4, 2:00 PM CST
- Where
- Ochiltree forecast zone
- Measured
- 50 kt (58 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 36.278, -100.816 (the zone’s center; the record gives no point)
High Wind, Lipscomb
- When
- March 4, 2:02 PM CST to 5:32 PM CST
- Where
- Lipscomb forecast zone
- Measured
- 57 kt (66 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 36.278, -100.273 (the zone’s center; the record gives no point)
Multiple high wind gusts occurred at one ground station in the county. Wind gusts up to 66 mph were recorded. The event lasted for about 3 1/2 hour.
High Wind, Hansford
- When
- March 4, 5:00 PM CST
- Where
- Hansford forecast zone
- Measured
- 65 kt (75 mph) estimated gust
- Property damage
- $8,000
- Reported by
- Public
- Coordinates
- 36.278, -101.354 (the zone’s center; the record gives no point)
Around 1700CST, 1 mile NNE of Gruver, TX, four or five light post were bent and laying on their sides. Light post have a overhangs possibly solar panels that caught the wind helping them to bend down. A building had its shingles blown off by the wind.
High Wind, Hartley
- When
- March 4, 5:05 PM CST
- Where
- Hartley forecast zone
- Measured
- 65 kt (75 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Public
- Coordinates
- 35.840, -102.603 (the zone’s center; the record gives no point)
Around 1705CST, in Channing, TX, a pole barn lost part of its roof to the wind.
- High Wind
- Sustained non-thunderstorm winds of 40 mph or more for an hour, or gusts of 58 mph or more.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Hail in Oklahoma, March 3 to 4, 20254 injured · $12 million · EF1 · 73 events
- Winter Storm and Wildfire in New Mexico, March 3 to 4, 20257 injured · $330,000 · 71 kt wind · 35 events
- Blizzard and Dust Storm in Kansas, March 3 to 4, 2025$18,000 · 72 kt wind · 15 events
- High Wind and Winter Weather in Colorado, March 3 to 5, 202570 kt wind · 12 events
- Heavy Snow and High Wind in Colorado, March 3 to 4, 202563 kt wind · 11 events
- Flash Flood and Damaging Winds in California, March 3 to 7, 202550 kt wind · 8 events
- Winter Weather in Colorado, March 3 to 4, 20256 events
- High Wind in Texas, March 3, 202558 kt wind · 6 events
- High Wind in Texas, March 3 to 4, 202574 kt wind · 5 events
- High Wind in New Mexico, March 3, 202578 kt wind · 4 events
- High Wind in New Mexico, March 3 to 4, 202561 kt wind · 2 events
- Dust Storm in Arizona, March 3, 20251 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1243152, 1243157, 1243148, 1243155, 1243167, 1243150, 1243166, 1243145, 1243153, 1243170, 1243335, 1243350, 1243344, 1243352, 1243327, 1243355, 1243356, 1243357, 1243323, 1243340, 1243347, 1243339, 1243331, 1243346, 1243341, 1243351, 1243348, 1243362, 1243365.